# SDR SIMA2018121009001

- Difficulty date: December 9, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 35,640 hours, 29,874 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Loose
- Location: Bleed Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BLD 1 LEAK IN FLIGHT QRH PROCEDURES COMPLIED WITH MESSAGE EXTINGUISHED.-C/A-INSPECTED PACK 1 FOR LOOSE DUCTING/CLAMPS. NO DEFECTS NOTED IAW EMB 145 AMM 21-20-04. FOUND #1 ENG BLEED VALVE CONNECTOR LOOSE. RESECURED CONNECTOR IAW EMB 145 AMM 36-11-05. NO DEFETCS NOTED IN #1 ENG. COMPARTMENT. RESECURED DUCT ON #1 PACK PERFORMED OPERATIONAL TEST OF BLEED SYSTEMS NO BLEED LEAK MESSAGE ON EICAS IAW AMM 21-20-01 AND 36-00-00
